# SDR P5CA9600311

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND BODY GEAR FLYING DOOR AFT ATTACH HINGE AND BOLTS LOOSE AND STRUCTURE CRACKED.  REMOVED DOOR, FABBED NEW CHANNEL, INSTALLED IAW SRM 51-30-02.
